# SDR A6WA202101087516

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 36,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SURFACE CRACKED AT FS 621.00 WL 126.88 TO WL 136.18 LENGTH 9.5'' BL 0.0.  AIRCRAFT REMOVED FROM SERVICE.  CUT OUT DAMAGED AREA DIM L=10.0'' W=1.85''.  CUT OUT ON STRAP FOR REPAIR DIM L=7.0'' W=2.50'', REF BOMBARDIER REO 601R-53-61-1285 REV E DATED 2016-10-31.  PERFORMED HFEC INSPECTION ON AFT PRESSURE BULKHEAD CUT OUTS AT FS 621.0 WL 126.68 TO WL 136.18, NO INDICATIONS NOTED, REF BOMBARDIER REO 601R-53-61-1285 REV E DATED 2016-10-31 AND CRJ-200 PART 1 51-20-06 REV 42.  EDDY CURRENT TESTER S/N 60007150515 CAL DUE 10/09/21.  FORMED REPAIR PARTS FROM 2024-T3.  DOUBLER 0.040, TRIPLER 0.063, FILLER 0.063, SPLICE 0.063, SHIM 0.040, REF BOMBARDIER REO 601R-53-61-1285 REV E DATED  2016-10-31.  INSTALLED REPAIR PARTS AT FS 621.0 WL 126.68 TO WL 136.18 BL 0.0 AFT PRESSURE BULKHEAD FWD FACE.  REF BOMBARDIER REO 601R-53-61-1285 REV E DATED  2016-10-31.
